# SDR 29GA2018061100002

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 36,975 hours, 41,208 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WITH EMERGENY LIGHTS ARMED,  THE ARMED LIGHT ON THE FA PANEL WAS INOPERATIVE.   R & R THE EMERGENCY ARMED BULB IAW AMM 33-50-00-05-1. OPS CHECKED GOOD.
